Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Dilated floor functions having nonnegative commutator II. Negative dilations

Tom 196 / 2020

Jeffrey C. Lagarias, David Harry Richman Acta Arithmetica 196 (2020), 163-186 MSC: Primary 11A25; Secondary 11B83, 11D07, 11Z05, 26D07, 52C05. DOI: 10.4064/aa190628-14-1 Opublikowany online: 3 July 2020

Streszczenie

This paper completes the classification of the set $S$ of real parameter pairs $(\alpha ,\beta )$ such that the dilated floor functions $\newcommand{\floor}[1]{\lfloor{#1}\rfloor}f_\alpha (x) = \floor {\alpha x}$ and $f_\beta (x) = \floor {\beta x}$ have a nonnegative commutator, i.e. $ [ f_{\alpha }, f_{\beta }](x) = \floor {\alpha \floor {\beta x}} - \floor {\beta \floor {\alpha x}} \geq 0$ for all real $x$. The paper treats the case where both dilation parameters $\alpha , \beta $ are negative. This result is equivalent to classifying all positive $\alpha , \beta $ satisfying $\newcommand{\ceil}[1]{\lceil{#1}\rceil} \floor {\alpha \ceil {\beta x}} - \floor {\beta \ceil {\alpha x}} \geq 0$ for all real $x$. The classification analysis is connected with the theory of Beatty sequences and with the Diophantine Frobenius problem in two generators.

Autorzy

  • Jeffrey C. LagariasDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109-1043, U.S.A.
    e-mail
  • David Harry RichmanDepartment of Mathematics
    University of Michigan
    Ann Arbor, MI 48109-1043, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek